Jump to content

Stranger things. I didn't know withdrawal could be this interesting.


[Ps...]

Recommended Posts

Hello All,

 

So I was on clonazepam for almost 20 years. I was going to come on here with my public persona because if you knew what I did and who I am you could probably help me without some of the considerations needed for people going through this with a severe disorder. So I am going to try and give you all the information you will need. First I am going to tell you where I am and what is happening; that way you can understand my confusion and why I came here in the first place. So here goes.

 

I started coming off 2 MG of Clonazepam about a month ago. I have been as high as 6 was down to 1 and went up to 2 because of a sudden end to a relationship. I have made it down to .25 MG. I have been on .25 MG for about a week and experienced zero withdrawal symptoms until a couple of days ago. Suddenly during meditation, I started getting palpitations. These don't happen, or at least aren't noticed, during the day. Now that being said I have a crazy couple nights. I am going to list all my symptoms but first I need you to understand where I am at mentally.

 

I am a spiritual person. Not religious, but spiritual. I have meditated for the better part of a decade. Before I began meditation I was a hot mess. I was diagnosed with General Anxiety Disorder and it ruled my life. At least twice a month I had "something" bad enough to go to the hospital for. It dictated everything I did and how I did it. It affected my life, work, and relationships. I have been completely FREE from fear for the better part of a decade. I did it through meditation. That doesn't mean that the withdrawal symptoms don't concern me. The palpitations are bad enough when I lay down or meditate I have to change positions to get them to stop, and then they occur frequently until I finally get to sleep. Wake up in the morning and they seem to be gone until night time. Now for the most humongous list of symptoms I have ever written in a forum. I hope you packed a lunch.

 

Palpitations when I settle down for sleep.

High blood pressure (face flushed, general feeling of being unwell)

Hypersensitivity of ALL senses. I literally heard the mice in my walls last night. That hasn't ever happened before.

Feeling like I need to tell myself to breathe.

The left side of my face and in particular my ear were hotter than the rest of me.

The feeling that I am on an elevator in HALF my body one side going up and the other side going down.

Dizziness

nausea

Vertigo

inability to concentrate (I tried reading the guide and yeah that isn't happening)

I have tinnitus in my left ear from playing drums all my life. Now I have a symphony of tones in my left ear from playing drums all my life.

My third eye (joking) but in the place it is supposed to be anyway, tightens up for no reason.

80 trillion dreams a night. No nightmares though my brain knows better. It told me I forgot how to play drums a few weeks ago, and that is about all it has.

Body aches.

Strange sensations.

ZAPS

The feeling like I am about to astral travel (a feeling like the energy inside of me is vibrating.)

New depression.

Major agitation.

Anger.

 

I am wondering if all of this is really part of the withdrawal and if it is....WOW. This has been a crazy experience. I literally died in 2002 from alcohol poisoning. I had drank for 5 years straight and finally just went too far. The detox from the alcohol was nothing like this. If it is part of the withdrawal how long does it usually last? I don't' understand how I got to .25 before my brain decided to wake up and question my motives. Any help from someone who has been on this circus ride would be greatly appreciated.

 

 

 

Link to comment
Share on other sites

Interesting is definitely one word for it! Those all sound like tectbook benzo withdrawal symptoms to me. I’m also at .25 for weeks now. Down from one. I’m especially dealing with the weird feeling line I have to remember to breathe. Also the major agitation and anger is new for me and not wanted. Going down from 2 to .25 in a month is really fast. I’ve taken five months to come down to that amount from 1, and it’s still giving me all these symptoms.

 

I’m not an experienced meditator but I’ve really been leaning on it recently. Great and inspirational to hear you’ve been able to conquer your fear through the practice. That can only help you deal with all the symptoms that come from this crazy withdrawal experience. 

Link to comment
Share on other sites

Thank you so much for your response!! Interesting is for sure one word for it. Without cursing it’s the best I can come up with. The good news is I was more confident going to sleep last night and it was the best night in 3 days. So I’m gonna keep my head down and push forward. I’m thinking of doing a liquid and going down the .01 a day from here. I know that everything I asked had been covered but I couldn’t read, which was weird, because I can and could write. I also didn’t have any anxiety which is why I thought I wouldn’t be able to read which means it goes way deeper than that. I am under my own microscope so I will write all about it when I get through it. Thanks again!!!

 

 

Link to comment
Share on other sites

Good to hear! The relief of quality sleep can’t be underestimated. I think the strength of a mediator to observe things with a kind of non-attached inquisitiveness will serve you well. Very good that you don’t have any anxiety. That’s my worst symptom and it pervades everything else. Liquid taper is a great idea. “Enjoy” your interesting journey. Keep us posted.
Link to comment
Share on other sites

×
×
  • Create New...